# SDR RAAAB195007

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: B S 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF 3 YEAR CPCP INSPECTION PER CARD S3-52102, FOUND CRACKED SHEAR TIE BETWEEN STRINGERS 26R AND 25R B-5-600.  REPAIRED PER SRM 53-10-2 SECTION 43, FIG 3.  (Z)
